| Model Number |
US14150530 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 03/2024).
Event or Problem Description
It was reported that during an angioplasty procedure in the superficial femoral artery via an ipsilateral antegrade approach, the pta balloon allegedly got stuck and failed to be removed the device from the patient.It was further reported that the pta balloon and the guidewire was removed together as one unit.There was no reported patient injury.
Event or Problem Description
Additional Manufacturer Narrative
H10: the file was reassessed for reportability and determined to be no longer reportable.Since an initial mdr was submitted, therefore, the file will remain assessed as a malfunction.H10: d4 (expiry date: 03/2024), g3.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Device pending return.